# SDR UALA2012040202032

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 62,854 hours, 23,094 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L, 4L AND BEHIND FAIRING OF FUSELAGE TO WING EMERGENCY EVAC LIGHTS INOPERATIVE.  RELAMPED ALL, OPS CHECKED GOOD.
